Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Recurrent yeast infection & bacterial vaginosis, abdominal bloating. Trying to conceive, using monistat / menzonale cream. Advise?

I have been getting bv and yeast infections pretty much every month for the past 2 yrs. I have been trying to get pregnant for past 2 yrs and ever since I got off birth control pills I have been getting these infections. Between my gyn on my fertility doctor I am prescribed either monistat or menzonale cream. I have severe abdominal bloating that I look like I am 7 months pregnant. Help me what can I do? Do I see urologist? Gastrologist?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Many a time fungal infection with local cream may not work.In such cases you have to go for oral antifungal medicine like Flucanozole 1 tablet per week for one month.
For abdominal bloating you may take Omiprazole or pentazole tablet after consulting your doctor.
Ok and bye.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor